# SDR MASA2011061403012

- Difficulty date: June 13, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 16,467 hours, 13,142 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Condition: Faulty
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 BRAKE LOCKED UP.  R2 NR 1 WHEEL SPEED X-DUCER.
